# SDR DL76G091418

- Difficulty date: August 30, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 37,609 hours, 12,001 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 491003096
- Part serial: P1292
- Condition: Oil Consumption
- Location: Apu Bay
- Part time: 30,878 hours, 39,845 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU REPLACED DUE HIGH OIL CONSUMPTION.
